MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE RELOADABLE CLIP APPLICATOR

AOMORI OLYMPUS CO., LTD. SINGLE USE RELOADABLE CLIP APPLICATOR
Model Number HX-810UR
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported during clip placement the sheath comes off and the clip itself is not released the event was repeated both the day before and on friday out of 5 total clip-layers.The issue occurred during an unspecified procedure.There was no report of patient harm.Report 5 of 5.
 
Additional Manufacturer Narrative
This report is being supplemented to provide the final investigation results and correction to previously submitted report.Corrected fields: d4, h4.The device was not returned; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from the customer.

Brand Name
SINGLE USE RELOADABLE CLIP APPLICATOR
Common Device Name
CLIP APPLICATOR
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22299142
Report Number9614641-2025-01034
Device Sequence Number8738360
Product Code PKL
UDI-Device Identifier04953170390739
UDI-Public04953170390739
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K240617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberHX-810UR
Device Lot Number2YK
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/30/2025
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown